MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE ENFORM PREPERITONEAL BIOMATERIAL; MESH, SURGICAL, ABSORBABLE. PLASTIC AND RECONSTRUCTIVE SURGERY

W.L. GORE & ASSOCIATES GORE ENFORM PREPERITONEAL BIOMATERIAL; MESH, SURGICAL, ABSORBABLE. PLASTIC AND RECONSTRUCTIVE SURGERY
Model Number GBWR2025
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Seroma (2069)
Date of Event 02/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information including id, age, and weight were requested but the information is not available.The explant date is an estimated date based on the information provided.The explanted device was requested for return, however the device was not returned.
 
Event or Problem Description
It was reported to gore that a patient underwent a deip flap procedure using gore® enform biomaterial.The mesh was placed in an onlay fashion to reinforce the diep flap.One month later, the patient developed a seroma that required two aspirations with rapid accumulation of fluid.The physician reported a surgical correction was performed about 2 months following the index procedure.Upon reoperation to evacuate the seroma, the mesh was reported to be like tissue paper and disintegrating.Reportedly, there was no infection.The mesh was removed in multiple fragments.

Brand Name
GORE ENFORM PREPERITONEAL BIOMATERIAL
Common Device Name
MESH, SURGICAL, ABSORBABLE. PLASTIC AND RECONSTRUCTIVE SURGERY
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key10102045
Report Number3003910212-2020-00104
Device Sequence Number19722972
Product Code OXF
UDI-Device Identifier00733132644629
UDI-Public00733132644629
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K173333
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/12/2021
Device Model NumberGBWR2025
Device Catalogue NumberGBWR2025
Device Lot Number18643885
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;